MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM

BELMONT MEDICAL TECHNOLOGIES CRITICOOL; THERMAL REGULATING SYSTEM
Model Number CUREWRAP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The wrap has not been returned to belmont for evaluation.We have reached out to the distributor to obtain additional information about the case, and to determine whether the wrap is available to be returned for investigation.The operator's manual provides the following warning: "do not lift or move the patient by means of the wrap.This may cause tearing and water leakage from the wrap." the following precaution is also provided: "if moisture or leaks are discovered in the connecting hose and/or wrap, turn off the criticool device, disconnect the power cable from its power source, and correct the problem before proceeding." without additional information, it is difficult to determine what occurred during the case at this time.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
The user facility reported that a curewrap was leaking during a case.

Brand Name
CRITICOOL
Common Device Name
THERMAL REGULATING SYSTEM
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key10014281
Report Number1219702-2020-00034
Device Sequence Number14282565
Product Code DWJ
UDI-Device Identifier07290012127175
UDI-Public07290012127175
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K083662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCUREWRAP
Device Catalogue Number508-03500
Device Lot NumberM182051
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2020
Initial Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1